Le genre dans les noms de nombre en sémitique
Bibliographic Data
| ID | 4428243 |
|---|---|
| Authors | Mayer Lambert (corresponding author) |
| Year | 1912 |
| Volume | 56 |
| Issue | 2 |
| Pages | 61-72 |
| Publication date | 1912-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Comptes-rendus des séances de l année - Académie des inscriptions et belles-lettres (JOURNAL) |
| Journal identifiers | ISSN: 0065-0536 • E-ISSN: 1969-6663 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/crai.1912.72976 |
| OpenAlex | W2019875695 |
| Language | FR |
| Citations received | 1 |
Lambert Mayer. Le genre dans les noms de nombre en sémitique. In: Comptes rendus des séances de l'Académie des Inscriptions et Belles-Lettres, 56e année, N. 2, 1912. pp. 61-72
Art · Historical Linguistics and Language Studies · Language, Linguistics, Cultural Analysis · Linguistics and language evolution · Philosophy
| Citations per year | 0.03 |
|---|---|
| Citation span | 1989 - 1989 (1) |
| Highly cited | No |